# SDR ASOA201201613

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 7,964 hours, 5,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE MISSING BLUE TAG.  R & R MEGAPHONE IAW AMM 25-61-14.
